# SDR 98ZZZX1774

- Difficulty date: March 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EITLI
- Make and model: Airbus A320-231
- Aircraft serial: 405
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 542112538
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FIRE WARNING OVERHEAD PANEL ONLY.  INSPECTED ENGINE PER AMM 2C-O0-00, FOUND ENGINE FAN FIRE LOOPS A/B CHAFED APPROXIMATELY ONE-HALF DIAMETER.  REMOVED AND REPLACED NR 1 ENGINE FAN FIRE LOOP ASSY PER AMM 26-12-15.  FOUND ALL GROUND TESTS SATISFACTORY WITH NO FAULTS.
